MAUDE Adverse Event Report: ARGON MEDICAL DEVICES GUIDEWIRE

ARGON MEDICAL DEVICES GUIDEWIRE
Model Number A395231
Medical Device Problem Codes Material Too Rigid or Stiff (1544); Device Misassembled During Manufacturing /Shipping (2912)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/02/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The sample is indicated as available for return.As of the date of this report, the sample has not been returned.A follow-up report will be provided once the device has been received and reviewed.
 
Event or Problem Description
During procedure, a physician stopped using the guidewire as the guidewire soft tip(distal tip) was abnormally stiffer than usual.A physician is very concern about the abnormally stiff tip(distal tip) which was similar stiffness to the proximal stiff tip.The abnormally stiff tip (distal tip) can cause serious incident such as cardiac perforation on clinical use.The procedure was completed by using an additionally opened replacement (a395231).
 
Additional Manufacturer Narrative
A review of the dhr and inspection records was conducted, and no deviations or non-conformances were found.One unsealed sample was returned to argon from the customer for inspection.A dimensional analysis was performed on the returned sample.The dimensional analysis determined that one side of the guidewire was out of specification.The o.D.On one of the end of the distal end of the guidewire was over-tolerance.This could lead the guidewire to have a stiffer end than normal.It is likely that the operator only tapered the guidewire partially and removed the wire from the grinder prematurely.This was likely unnoticed by the operator during the process.At this time, the issue does not appear to be systemic so this will be treated as an isolated issue.However, argon will continue to monitor for recurrence.
 
Event or Problem Description
During procedure, a physician stopped using the guidewire as the guidewire soft tip(distal tip) was abnormally stiffer than usual.A physician is very concern about the abnormally stiff tip(distal tip) which was similar stiffness to the proximal stiff tip.-the abnormally stiff tip(distal tip) can cause serious incident such as cardiac perforation on clinical use.The procedure was completed by using an additionally opened replacement((b)(6)).
 
Additional Manufacturer Narrative
Corrected information provided in d.4.And g.4.Due to an error in the previous mdr.

Brand Name
GUIDEWIRE
Common Device Name
GUIDEWIRE
Manufacturer (Section D)
ARGON MEDICAL DEVICES
1445 flat creek rd
athens TX 75751
Manufacturer Contact
elnaz rahman
1445 flat creek rd
athens, TX 75751
9036759321
MDR Report Key17915064
Report Number0001625425-2023-01226
Device Sequence Number6627068
Product Code DQX
UDI-Device Identifier00886333216215
UDI-Public(01)00886333216215(17)280428(10)11465767
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberA395231
Device Lot Number11465767
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/06/2023
Supplement Date Received by Manufacturer10/06/2023
10/06/2023
Initial Report FDA Received Date10/11/2023
Supplement Report FDA Received Date11/13/2023
07/03/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown